Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 125, Number 4

All articles in this issue are freely accessible.

Reduced Gorenstein codimension three subschemes of projective space
Anthony V. Geramita and Juan C. Migliore.
Proc. Amer. Math. Soc. 125 (1997), 943-950
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403128
On invariants dual to the Bass numbers
Edgar Enochs and Jinzhong Xu.
Proc. Amer. Math. Soc. 125 (1997), 951-960
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363457
Torsion-free duality is Warfield
T. Faticoni, H. P. Goeters, C. Vinsonhaler and W. J. Wickless.
Proc. Amer. Math. Soc. 125 (1997), 961-969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353383
Rings with finite essential socle
José L. Gómez Pardo and Pedro A. Guil Asensio.
Proc. Amer. Math. Soc. 125 (1997), 971-977
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371138
On perfect simple-injective rings
W. K. Nicholson and M. F. Yousif.
Proc. Amer. Math. Soc. 125 (1997), 979-985
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363179
A family of new universal $R$-matrices
Keqin Liu.
Proc. Amer. Math. Soc. 125 (1997), 987-999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363176
On an optimality property of Ramanujan sums
Gennady Bachman.
Proc. Amer. Math. Soc. 125 (1997), 1001-1003
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363445
Constructing free subgroups of integral group ring units
Zbigniew S. Marciniak and Sudarshan K. Sehgal.
Proc. Amer. Math. Soc. 125 (1997), 1005-1009
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376998
Applications of residues to combinatorial identities
I-Chiau Huang.
Proc. Amer. Math. Soc. 125 (1997), 1011-1017
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401744
Large time behavior for discontinuous dynamics on Hilbert spaces
Víctor H. Cortés and Humberto Prado.
Proc. Amer. Math. Soc. 125 (1997), 1019-1026
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346985
The operator $a(x)\frac{d}dx$ on Banach space
Fuyuan Yao.
Proc. Amer. Math. Soc. 125 (1997), 1027-1032
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346993
Coactions of Hopf algebras on Cuntz algebras and their fixed point algebras
Anna Paolucci.
Proc. Amer. Math. Soc. 125 (1997), 1033-1042
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350959
Hypercomplex structures on four-dimensional Lie groups
María Laura Barberis.
Proc. Amer. Math. Soc. 125 (1997), 1043-1054
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353375
On the von Neumann-Jordan constant for Banach spaces
Mikio Kato and Yasuji Takahashi.
Proc. Amer. Math. Soc. 125 (1997), 1055-1062
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371131
Dual local completeness
Stephen A. Saxon and L. M. Sánchez Ruiz.
Proc. Amer. Math. Soc. 125 (1997), 1063-1070
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389535
Q.U.P. and Paley-Wiener properties of unimodular, especially nilpotent, Lie groups
Didier Arnal and Jean Ludwig.
Proc. Amer. Math. Soc. 125 (1997), 1071-1080
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353372
On quasispectral maximal subspaces of a class of Volterra-type operators
Roman Drnovsek.
Proc. Amer. Math. Soc. 125 (1997), 1081-1087
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363455
Wilson’s functional equation for vector and matrix functions
Pavlos Sinopoulos.
Proc. Amer. Math. Soc. 125 (1997), 1089-1094
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363186
The Distortion Theorem for quasiconformal mappings, Schottky’s Theorem and holomorphic motions
G. J. Martin.
Proc. Amer. Math. Soc. 125 (1997), 1095-1103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363178
Best approach regions for potential spaces
José A. Raposo and Javier Soria.
Proc. Amer. Math. Soc. 125 (1997), 1105-1109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363181
A classification of trigonometrical thin sets and their interrelations
Peter Elias.
Proc. Amer. Math. Soc. 125 (1997), 1111-1121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363456
Opial’s inequality and oscillation of 2nd order equations
R. C. Brown and D. B. Hinton.
Proc. Amer. Math. Soc. 125 (1997), 1123-1129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401728
Analysis of the Wu metric II: The case of non-convex Thullen domains
C. K. Cheung and K. T. Kim.
Proc. Amer. Math. Soc. 125 (1997), 1131-1142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363414
A note on the zero-sequences of solutions of $f”+Af=0$
Andreas Sauer.
Proc. Amer. Math. Soc. 125 (1997), 1143-1147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1377005
On functions arising as potentials on spaces of homogeneous type
A. Eduardo Gatto and Stephen Vági.
Proc. Amer. Math. Soc. 125 (1997), 1149-1152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372029
Sequential type Korovkin theorem on $L^{∞}$ for QC-test functions
Keiji Izuchi.
Proc. Amer. Math. Soc. 125 (1997), 1153-1159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396982
Lamperti-type operators on a weighted space of continuous functions
R. K. Singh and Bhopinder Singh.
Proc. Amer. Math. Soc. 125 (1997), 1161-1165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363437
On the non-existence of homoclinic orbits for a class of infinite dimensional Hamiltonian systems
Ph. Clément and R. C. A. M. van der Vorst.
Proc. Amer. Math. Soc. 125 (1997), 1167-1176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363415
Continuous functions on compact groups
David P. Blecher.
Proc. Amer. Math. Soc. 125 (1997), 1177-1185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363447
Rudin’s orthogonality problem and the Nevanlinna counting function
Paul S. Bourdon.
Proc. Amer. Math. Soc. 125 (1997), 1187-1192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363413
Hypersurfaces in a sphere with constant mean curvature
Zhong Hua Hou.
Proc. Amer. Math. Soc. 125 (1997), 1193-1196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363169
Holomorphic helices in a complex space form
Sadahiro Maeda and Toshiaki Adachi.
Proc. Amer. Math. Soc. 125 (1997), 1197-1202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353391
Ricci solitons on compact Kähler surfaces
Thomas Ivey.
Proc. Amer. Math. Soc. 125 (1997), 1203-1208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353388
Intersection of sets with $n$-connected unions
Charles D. Horvath and Marc Lassonde.
Proc. Amer. Math. Soc. 125 (1997), 1209-1214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353386
The structure of functions satisfying the law of large numbers in a class of locally convex spaces
Robert C. Stolz.
Proc. Amer. Math. Soc. 125 (1997), 1215-1220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363187
The Hausdorff dimension of the Smale-Williams solenoid with different contraction coefficients
Károly Simon.
Proc. Amer. Math. Soc. 125 (1997), 1221-1228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350964
Hopfian and co-Hopfian $G$-CW-complexes
Goutam Mukherjee.
Proc. Amer. Math. Soc. 125 (1997), 1229-1236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372041
A note on paracompactness in generalized ordered spaces
Eric K. van Douwen and David J. Lutzer.
Proc. Amer. Math. Soc. 125 (1997), 1237-1245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396999
Erratum to “Structure of Johns rings”
Carl Faith.
Proc. Amer. Math. Soc. 125 (1997), 1247-1247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425120